Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 47, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 24, 2013, 3:18 AM PDT. It took effect at May 24, 2013, 3:00 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2013, 3:18 AM PDT (10:18 UTC)
- In effect from
- May 24, 2013, 3:00 PM PDT
- Expired
- May 25, 2013, 12:00 PM PDT
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
373 WHUS76 KEKA 241018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 AM PDT FRI MAY 24 2013 PZZ475-241830- /O.NEW.KEKA.SC.Y.0047.130524T2200Z-130525T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 318 AM PDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM SATURDAY... * WINDS...NW INCREASING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH SATURDAY MORNING. * SEAS...NW BUILDING TO 10 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
719 WHUS76 KEKA 241533 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 AM PDT FRI MAY 24 2013 PZZ475-250000- /O.CON.KEKA.SC.Y.0047.130524T2200Z-130525T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 833 AM PDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PDT SATURDAY... * WINDS...NW INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * SEAS...NW AROUND 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
551 WHUS76 KEKA 242133 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PDT FRI MAY 24 2013 PZZ475-250600- /O.CON.KEKA.SC.Y.0047.130524T2200Z-130525T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... * WINDS...NW 15 TO 25 KT THIS EVENING AND OVERNIGHT. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * SEAS...NW AROUND 8 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
621 WHUS76 KEKA 250025 CCA MWWEKA URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 525 PM PDT FRI MAY 24 2013 PZZ475-250900- /O.COR.KEKA.SC.Y.0047.000000T0000Z-130525T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 525 PM PDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... * WINDS...NW 15 TO 25 KT THIS EVENING WILL GRADUALLY DIMINISH OVERNIGHT. * SEAS...NW AROUND 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
357 WHUS76 KEKA 250334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT FRI MAY 24 2013 PZZ475-251145- /O.CON.KEKA.SC.Y.0047.000000T0000Z-130525T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY. * WINDS...NW 15 TO 25 KT WILL GRADUALLY DIMINISH OVERNIGHT. * SEAS...NW 8 TO 10 FT AT 10 TO 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
776 WHUS76 KEKA 251014 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 AM PDT SAT MAY 25 2013 PZZ475-251815- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-130525T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 AM PDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NW 15 TO 25 KT WILL GRADUALLY DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
797 WHUS76 KEKA 251532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT SAT MAY 25 2013 PZZ475-251900- /O.CON.KEKA.SC.Y.0047.000000T0000Z-130525T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS...NW 15 TO 25 KT WILL GRADUALLY DIMINISH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
468 WHUS76 KEKA 251901 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1201 PM PDT SAT MAY 25 2013 PZZ475-252015- /O.EXP.KEKA.SC.Y.0047.000000T0000Z-130525T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1201 PM PDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 23, 3:23 PM PDT, 11 hours 55 minutes earlier.
Area forecast discussion, May 23, 3:23 PM PDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 323 PM PDT THU MAY 23 2013 .SYNOPSIS... COOL AIR WILL CONTINUE TO FLOW INTO NORTHWEST CALIFORNIA THROUGH THURSDAY. INTERIOR AREAS WILL NOT BE AS COLD TONIGHT. A LITTLE LIGHT RAIN WILL BE POSSIBLE AT EARLY FRIDAY MORNING AND AGAIN SATURDAY NIGHT NORTH OF TRINIDAD OTHERWISE IT IS LOOKING LIKE A DRY WEEKEND. A MORE WIDESPREAD RAIN WILL ARRIVE MONDAY. && .DISCUSSION... TEMPERATURES ON AVERAGE ARE RUNNING 5 TO 10 DEGREES WARMER THAN YESTERDAY INLAND, AND CONDITIONS ARE A BIT MILDER ON THE COAST AS WELL. SFC HIGH PRESSURE RIDGING HAS ACTUALLY SHIFTED NORTHWARD INTO SRN OREGON TODAY AS THE UPPER LOW CENTERED OVER WASHINGTON STATE CONTINUES TO FILL. THIS HAS HELPED PROMOTE MOSTLY SUNNY SKIES ALL THE WAY UP THE COAST, JUST ABOUT TO CAPE BLANCO. THE NORTH COAST INTERIOR HAS SEEN SOME CUMULUS BUILD-UPS OVER THE HIGHER TERRAIN WITH DAYTIME HEATING. SUSPECT THERE COULD STILL BE AN ISOLATED SHOWER OVER THE SISKIYOUS OF ERN DEL NORTE OR ERN HUMBOLDT COUNTY EARLY THIS EVENING. KBHX RADAR HAS NOT PICKED UP ANYTHING...SO IF THERE ARE ANY WEAK SHOWERS OUT THERE NOW, THEY ARE BEING OVERSHOT BECAUSE THE TOPS ARE SO LOW. THE FINAL SHORTWAVE ROUNDING THE UPPER LOW WILL APPROACH THE NORTH COAST THIS EVENING BUT AS THE LOW CONTINUES TO FILL, ANY PRECIPITATION WILL NEED TO BE FORCED IN THE SHALLOW MOISTURE AND INSTABILITY WITH ONSHORE FLOW WITHIN A FEW THOUSAND FEET OF THE SURFACE. AS THE BOUNDARY LAYER STABILIZES OVERNIGHT NEAR THE COAST SUSPECT THAT ANYTHING THAT DOES DEVELOP FROM PERHAPS ORICK NORTHWARD MAY BE IN THE FORM OF LIGHT DRIZZLE. THIS COULD LINGER INTO EARLY FRIDAY MORNING...OTHERWISE FRIDAY IS LOOKING LIKE ANOTHER MOSTLY SUNNY AND DRY DAY WITH SLIGHTLY WARMER TEMPERATURES. THAT SAID, IT WILL STILL BE COLD ACROSS THE INTERIOR TONIGHT, THOUGH NOT AS COLD AS LAST NIGHT. ISSUED A FROST ADVISORY FOR TRINITY COUNTY. GUIDANCE INDICATES THAT TEMPERATURES SHOULD BE AT LEAST COLD ENOUGH FOR FROST THERE...AND PERHAPS IN THE DEEPER VALLEYS OF NORTHERN MENDOCINO AND EASTERN HUMBOLDT COUNTY AS WELL. THE WEEKEND GENERALLY LOOKS DRY ALTHOUGH THERE WILL BE A PESKY TROUGH MOVING THROUGH SATURDAY NIGHT INTO SUNDAY MORNING. THINKING THERE WILL BE ENOUGH SUBSIDENCE AND DRY AIR IN THE LOWER LEVELS TO LIMIT SHOWERS TO NEAR THE OREGON BORDER. BETTER SHOT AT ISOLATED SHOWERS AND MAYBE EVEN A RUMBLE OF THUNDER WILL BE WITH ANY BUILD-UPS OVER THE SISKIYOUS OR YOLLA BOLLYS. A MORE DEFINED STORM SYSTEM WILL APPROACH SUNDAY NIGHT. MODELS ARE CONVERGING ON A PERIOD OF WIDESPREAD RAINFALL...PERHAPS OVER A HALF-INCH...CENTERED ON MONDAY. NOT IDEAL BARBECUE WEATHER UNFORTUNATELY. && .AVIATION...VFR CONDITIONS, CLEAR TO PARTLY CLOUDY SKIES AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THE EARLY EVENING. MODERATE TO MODERATE AND GUSTY WINDS WILL CONTINUE THROUGH THE EARLY EVENING NEAR THE COAST THEN LIGHT TO CALM WINDS WILL PREVAIL ACROSS KCEC, KACV AND KUKI OVERNIGHT TONIGHT AND EARLY FRIDAY MORNING. CLOUDINESS WILL INCREASE OVERNIGHT AT KCEC AND KACV REDUCING CEILINGS, HOWEVER CEILINGS WILL REMAIN AT VFR CONDITIONS. && .MARINE...THE PRESSURE GRADIENT WILL CONTINUE TO RELAX AND SUBSEQUENTLY THE WINDS AND SEAS WILL GRADUALLY DIMINISH ACROSS THE WATERS THROUGH THIS WEEKEND. LIGHT TO MODERATE WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE WATERS FRIDAY THROUGH EARLY NEXT WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...FROST ADVISORY FROM 2 AM TO 8 AM PDT FRIDAY CAZ004. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 23, 2:38 PM PDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT THU MAY 23 2013 CAZ003-076-242145- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 238 PM PDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED AREAS OF FROST ARE POSSIBLE IN THE COLDEST VALLEY LOCATIONS OF EASTERN HUMBOLDT AND NORTHERN MENDOCINO COUNTIES. OTHERWISE TEMPERATURES WILL BE WARMER TONIGHT COMPARED TO PREVIOUS NIGHTS AND A WIDESPREAD FROST IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOCALIZED FROST WILL BE POSSIBLE EARLY FRIDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-242145- UPPER TRINITY RIVER- 238 PM PDT THU MAY 23 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FROST ADVISORY IS CURRENTLY FOR LATE TONIGHT. TEMPERATURES WILL BE MILDER TONIGHT BUT STILL COLDER THAN NORMAL FOR LATE MAY...WITH AREAS OF FROST ESPECIALLY IN THE COLDER VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FROST ADVISORY IS IN EFFECT FOR EARLY FRIDAY MORNING. MORNING FROST WILL BE POSSIBLE IN THE COLDEST VALLEYS FRIDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-242145- REDWOOD COAST-MENDOCINO COAST- 238 PM PDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.